IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 10    
Website: http://www.ijser.org
scirp IJSER >> Volume 2, Issue 10, October 2011 Edition
A Fixed Point Theorem in Hausdorff Space
Full Text(PDF, 3000)  PP.  
Rajesh Shrivastava, Manavi Kohli
Fixed point, Hausdorff space, mapping, continuous maping, contraction principle, minimax principle, commuting mapping
The aim of the present paper is to prove the existence of fixed point for any continuous mapping in Hausdorff spaces.
[1] F.E. Browder, A generalization of the Schauder fixed point theorem, Math.Ann. 174(1967) , 285-390.

[2] G.Jungck, Commuting mappings and fixed points, Amer.Math.Monthly 83(1976),no.4, 261-263.

[3] G.Jungck, Periodic and fixed points, and commuting mappings, Proc. Amer.Math.Soc. 76(1979), no.2, 333-338.

[4] G.Jungck, Common fixed points for commuting and compatible maps on compacta, Proc. Amer.Math.Soc.103(1988), no. 3, 977-983.

[5] S.Kakutani, A generalization of Brouwer’s fixed point theorem, Duke Math.J.vol.7(1941) pp. 457-459.

[6] S.Park, Fixed points of f-contractive maps, Rocky Mountain J.Math.8(1978),no.4, 743- 750.

[7] S.L.Singh and K.P.R. Rao, coincidence and fixed points for four mappings, Indian J. Math.31(1989). No.3, 215-223.

Untitled Page